A renewal theorem for stationary populations
Revue française d'automatique, informatique, recherche opérationnelle. Recherche opérationnelle, Volume 6 (1972) no. V2, pp. 99-103.
@article{RO_1972__6_2_99_0,
     author = {Krakowski, M.},
     title = {A renewal theorem for stationary populations},
     journal = {Revue fran\c{c}aise d'automatique, informatique, recherche op\'erationnelle. Recherche op\'erationnelle},
     pages = {99--103},
     publisher = {EDP-Sciences},
     volume = {6},
     number = {V2},
     year = {1972},
     mrnumber = {329178},
     zbl = {0247.60050},
     language = {en},
     url = {http://archive.numdam.org/item/RO_1972__6_2_99_0/}
}
TY  - JOUR
AU  - Krakowski, M.
TI  - A renewal theorem for stationary populations
JO  - Revue française d'automatique, informatique, recherche opérationnelle. Recherche opérationnelle
PY  - 1972
SP  - 99
EP  - 103
VL  - 6
IS  - V2
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1972__6_2_99_0/
LA  - en
ID  - RO_1972__6_2_99_0
ER  - 
%0 Journal Article
%A Krakowski, M.
%T A renewal theorem for stationary populations
%J Revue française d'automatique, informatique, recherche opérationnelle. Recherche opérationnelle
%D 1972
%P 99-103
%V 6
%N V2
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1972__6_2_99_0/
%G en
%F RO_1972__6_2_99_0
Krakowski, M. A renewal theorem for stationary populations. Revue française d'automatique, informatique, recherche opérationnelle. Recherche opérationnelle, Volume 6 (1972) no. V2, pp. 99-103. http://archive.numdam.org/item/RO_1972__6_2_99_0/

[1] Lotka Alfred J., Elements of Physical Biology, 1925. Reprinted by Dover as Elements of Mathematical Biology. | JFM

[2] Lotka Alfred J., « Some recent results in population analysis », Journal of American Statistical Association 1938, 33, 164-178.

[3] Keyfitz Nathan, Introduction to the Mathematics of Population, 1968. Addison-Wesley, Reading, Mass.